| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee revision approximately forty days post-implantation due to surgeon dissatisfaction with the wound healing.The tibial insert was removed and replaced.
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur cemented posterior stabilized (ps) narrow left size 8, catalog #: 42500006401, lot #: 65829925.Stem extension tapered cemented 14 mm diameter +30 mm length, catalog #: 42557000114, lot #: 66471396.Tibia cemented 5 degree stemmed left size e, catalog #: 42532007101, lot #: 66317166.All-poly patella cemented 35 mm diameter, catalog #: 42540200035, lot #: 66241183.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.